| Catalog Number |
109528 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Pain (1994); Tissue Damage (2104)
| Date of Event |
05/18/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
Rp.005633 - the dentist reported that, 2 weeks after the dental implant was installed in intraoral region #3, its non-osseointegration was observed.Forty ncm of primary stability was achieved and the implant was immediately loaded.The patient presented bone type iii.